Accessibility navigation

Hankel Forms and embedding theorems in weighted dirichlet spaces

Aleman, A. and Perfekt, K.-M. (2011) Hankel Forms and embedding theorems in weighted dirichlet spaces. International Mathematics Research Notices, 2012 (19). pp. 4435-4448. ISSN 1073-7928

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1093/imrn/rnr195


We show that for a fixed operator-valued analytic function g the boundedness of the bilinear (Hankel-type) form forumla, defined on appropriate cartesian products of dual weighted Dirichlet spaces of Schatten class-valued functions, is equivalent to corresponding Carleson embedding estimates.

Item Type:Article
Divisions:No Reading authors. Back catalogue items
ID Code:71747
Publisher:Oxford University Press


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation